# SDR UPS00832908

- Difficulty date: June 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON SEAT TRACK BETWEEN STA FS 980 - 1000 AND SPLICES REPAIR MISSING AT OL (CENTER) IN AFT PIT.  REMOVED CORROSION, ALODINED AND PRIMED AREA IAW DC8 SRM 51-1-8.  FAB REP AIR SPLICE IAW DC8 SRM 53-2-3.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-3-0.
